Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have severe headaches (for weeks) after taking azithromycin for

I have severe headaches (for weeks) after taking azithromycin for 5 days. I know it is a reaction to the drug but what can I do? Can I sue the nurse who told me to take it and can I sue the drug manufacturer? And most of all how can I stop the headaches? I never had them before now they are 2 to 3 times a day for hours.
Sun, 27 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Subaranoid space is 7.mm is this dangours n ih electricuting pain n headaches.never got better 15 yr after multioul fysiin pain is same exceot headache is worste withiyt bidy electricuting pain my limbs are week no linger take walks n i cant stand ling or pain n headache start within an hr

doctor1 MD

I had surgery on left ankle for the second time and after recovery I started having seizures one after the other the procedure was done outpatient. However, I was rush to the hospital and my bottom number for my blood pressure was 200 I stayed three days before released. Three weeks later I am having bad headaches this the same thing that happened the first time I have my ankle surgery. Also my blood pressure is very high which it has never been like this before either surgeries. I do have Epilepsy. I do have a Neurologist and I take Topmax as well as Dilianti. When I left the hospital they gave me Valium which is something I have never taken before. My pain meds were Norco and Percocet I did not take them together. I only took the Norco 2 every 4 to 6 hrs. but I would take the as need for pain. I hate taking meds. I never took the other pain meds when I ran out of Norco. They gave me a new med for my headache Amitriptyline HCI 10 on 5 days at bedtime and the two there after. The other me they said it would take take three days to come in Sumatriptan. I am on BP meds Amiodipine Besvlate 2.5 I was on 5 mg and they said my pressure was good was the dropped me to 2.5mg and was going to take me off because they felt I didn t need it. Now my pressure is 180\90. The Headache Girl

doctor1 MD

fell a week ago and broke my elbow, was operated on with pins & wire band. Two days after I was released I was re-admitted due to infection and treated with iv flucloxacillin for three days. released with 6 days worth 500mg oral flucloxcillin but have a headache altho I was also taking 400mg mandafen for pain with elbow but doesnt seem to have an effect on the headache. It feels more like a migraine as it is just up rhs of head at the back and feels like dead weight in my head when I bend over or shake my head. should I be worried?

Loading Online Doctors....